# SDR EY2R9601262

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337A
- Propeller: Mcauly D2AF34C59
- System (JASC): 6110 · Propeller Assembly
- Part: Act Pin
- Part number: C4458
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACT. PIN FOUND RUSTED.
